# SDR SWAA2016041550943

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 12,530 hours, 5,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT LENS LOOSE AT ROW 12.  R & R LENS IAW SIP.
